# SDR 08FDEA00425

- Difficulty date: February 14, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 39,357 hours, 29,437 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65575703
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EDGE SUPPORT CHANNEL FLOOR IS CRACKED AT CTR HOLE, STA 1030 TO 1070 FABRICATED NEW EDGE SUPPORT P/N 65-57570-1 AND SPLICE P/N 65-57570-3.  TREATED AND PRIMED AND INSTALLED NEW EDGE SUPPORT AND SPLICE.  REF BOEING DWG 65-57570/SRM 51-10-1 PG 12/SRM 51-10-2 PG 1/2, SRM 51-30-2 PG 5 AND 6.  THIS IS CLASSIFIED AS A MINOR REPAIR.
